# SDR A6WA200100070

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B16
- Aircraft serial: 7280
- Aircraft time: 7,978 hours, 6,186 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT HAND AOA HEAT AMBER MESSAGE FOLLOWED BY LEFT HAND AOA HEAT AMBER MESSAGE.  MAINTENANCE DEPOWERED AND REPOWERED AIRCRAFT OPS CHECK GOOD IAW AMM 30-31-15-710.
